MathSciNet Relay Station
MathSciNet bibliographic data
MR1817644 (2002d:30052) 30F40 (57M50 57N10)
Brock, Jeffrey F. Iteration of mapping classes and limits of hyperbolic 3-manifolds. Invent. Math. 143 (2001), no. 3, 523–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement